MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS GLENOID KEELED SPHERICAL BASE; SHOULDER JOINT METAL/POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS GLENOID KEELED SPHERICAL BASE; SHOULDER JOINT METAL/POLYMER PROSTHESIS
Model Number DWB213
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 05/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.
 
Event or Problem Description
It was reported that a patient had been experiencing a loosening of the glenoid component.Subject underwent removal of implants and revision surgery.Patient id : (b)(6).

Brand Name
AEQUALIS GLENOID KEELED SPHERICAL BASE
Common Device Name
SHOULDER JOINT METAL/POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key6692282
Report Number3000931034-2017-00135
Device Sequence Number16291247
Product Code KWS
UDI-Device Identifier03700386915444
UDI-Public03700386915444
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K994393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2017
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberDWB213
Device Catalogue NumberSIZE XL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2017
Initial Report FDA Received Date07/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient Weight84